Higher order Riesz transforms associated with Bessel operators

  1. Betancor, J.J. 1
  2. Fariña, J.C. 1
  3. Martinez, T. 2
  4. Rodríguez-Mesa, L. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

  2. 2 Universidad Autónoma de Madrid
    info

    Universidad Autónoma de Madrid

    Madrid, España

    ROR https://ror.org/01cby8j38

Revista:
Arkiv for Matematik

ISSN: 0004-2080

Año de publicación: 2008

Volumen: 46

Número: 2

Páginas: 219-250

Tipo: Artículo

DOI: 10.1007/S11512-008-0078-9 SCOPUS: 2-s2.0-49749093748 GOOGLE SCHOLAR
Fuente de los datos: Scopus